# SDR HEEA123732

- Difficulty date: March 9, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 10,445 hours
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support
- Part number: 407023001119A
- Condition: Corroded
- Location: Horizontal Stab
- Component: Horizontal Stab, 407
- Component part number: 407023001103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUPPORT HAS EXFOLIATING CORROSION.  REMOVED AND REPLACED WITH SERVICEABLE SUPPORT.
